Symmetries of the universal family of solutions of PIII(0, 0, 4, −4)

Martin Guest, Claus Hertling

    Research output: Chapter in Book/Report/Conference proceedingChapter

    Abstract

    Symmetries of Painlevé equations and their solutions have been quite useful, see e.g. [GLSh02] and [No04]. In this chapter we will study the symmetries of the solutions of our Painlevé equation.

    Original languageEnglish
    Title of host publicationLecture Notes in Mathematics
    PublisherSpringer Verlag
    Pages145-149
    Number of pages5
    Volume2198
    DOIs
    Publication statusPublished - 2017

    Publication series

    NameLecture Notes in Mathematics
    Volume2198
    ISSN (Print)0075-8434

    ASJC Scopus subject areas

    • Algebra and Number Theory

    Fingerprint Dive into the research topics of 'Symmetries of the universal family of solutions of P<sub>III</sub>(0, 0, 4, −4)'. Together they form a unique fingerprint.

    Cite this